# SDR USAASB02237

- Difficulty date: December 26, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Failed
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G, A

## Discrepancy

TYS - FLT 1724 - EN ROUTE FROM ATL-PIT, WHILE CLIMBING TO FL250, THE AIRCRAFT LOST PRESSURIZATION.  THE AIRCRAFT DESCENDED AND THE OXYGEN MASKS DEPLOYED.  ALONG WITH THE PRESSURIZATION LOSS, THE PASSENGERS AND THE FIRST OFFICER NOTICED AN ODOR NOT PREVIOUSLY ON THE AIRCRAFT.  FLIGHT DIVERTED TO TYS AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE EXAMINDED AIRCRAFT AND ENGINES.  FOUND THE FORWARD CARGO DOOR SEAL HAD FAILED/BLOWN.  REMOVED AND REPLACED FORWARD CARGO DOOR SEAL AND CHECKED DOOR FOR FIT AND FLUSHNESS PER MM 52-31-00.  PRESSURIZED AIRCRAFT.  PRESSURIZATION CHECK AND LEAK CHECK GOOD.  REPLACED ALL OXYGEN GENERATORS PER MM 35-11-004 AND CLEANED/RESTOWED OXYGEN MASKS IN PSU
